Jump to content

A Question For The 'shaheedi Degh' Supporters


Guest jagsaw_singh

Recommended Posts

Guest jagsaw_singh

To the 100% of the posters on the 'Shaheedi Degh' thread on the main page I have one very quick and simple question:

Can you guys please explain to the rest of us in what way would a substance that is universally acknowleded to negatively distort a man's perception of time, space, poor co-ordination of movement ,substantially reduced reaction time and sensory distortion would be of any benefit to a Sikh warrior wielding several swords at the same time against multiple enemies ? :nono:

Man, when he enjoys a drug, will go to any lengths in order to justify it. The worst of them will even use religion to justify it. Just as an example...on the main thread on the main page...one of these type of men posts a list of the "health benefits". No mention, however, of the proven psychosis, the panic and anxiety, the increased heart-rate (increasing the chance of heart attack and......right now...perhaps you should all reflect on how this fast heart racing man is in direct contradiction with the slow, calm pulse man sitting in samadh that our Gurus taught us to be and ordered us to be......and yet the boys on the main thread even go as far as saying Sri Guru Gobind Singh ordered all Sikhs to take that drug and be merry). Anyway, back to the list that the original poster of the original thread likes to pretend doesn't exist:

Depression. Not least the natural low that comes after the initial high (and yet the little boys on the other thread claim that Sri Gobind Singh ji ordered Sikhs to take this depression inducing substance in order to stay in chardi kala !)

Reduced resistance to common illnesses, with users far more likely to develop a supression of the immune system making them far more susceptible to illnesses such as colds etc.

Growth disorders.

Increase of abnormally structured cells in the body.

Reduction of male sex hormones.

Impotence.

Rapid destruction of lung fibres.

Reduced ability to learn and process information.

Inability to understand things clearly.

Apathy and lack of motivation.

And yet 100% of the people on that main thread say its a great thing and Sri Gobind Singh Ji instructed all Sikhs to take it :nono:

Lets take that last point as an example - Apathy and lack of motivation : When you're a Hindu Sadhu, who's whole purpose of existence is to sit there and take the substance all day every day and rely on offerings from people as a living 'shaheedi degh' is most definately the best thing for that lifestyle. When however, you are a Sikh who is supposed to be part of society, work hard, progress yourself and family, be active and sporty, have excellent spatial awareness in order to fight, be forever alert and aware, have a controlled heart rate, be aware of time and space etc........shaheedi degh is the complete opposite of what you should take.

So, back to the question:

Can you guys please explain to the rest of us in what way would a substance that is universally acknowleded to negatively distort a man's perception of time, space, poor co-ordination of movement ,substantially reduced reaction time and sensory distortion would be of any benefit to a Sikh warrior wielding several swords at the same time against multiple enemies ?

Link to post
Share on other sites
Guest jagsaw_singh

OK now please ask the question.

A big clue that a question has been asked is a symbol at the end of the sentence that looks like this: ?

In the English language its called a 'Question Mark'. Once you start your evening classes in basic English I'm sure they will teach you and, don't worry, you'll pick it up quickly. Good luck.

Once you've had a handful of classes, do come back to this thread and, using your newly acquired reading skills, observe how a "question" was asked not just once, but twice. Also, observe how, given that the original poster thought most of the posters here are none too clever illiterates, he also gave a warning each time he asked the question. Observe how, each time he asked the question he preceded it with a sentence basically saying 'There now follows a question'. He then also ended each preceding of an oncoming question with this symbol : This amazing symbol ( :) is called a colon. This word comes from the word colon as in the colon in your stomach.....i.e food. It tells the person with the ability to read the English language that what follows to the right of the colon is food for what preceded it.

In totality then, I'm sure when the original poster went out of his way to make the question so clear that even dull minds couldn't miss it I don't think he expected a reply saying "OK now please ask the question" :stupidme:

Link to post
Share on other sites

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...


×
×
  • Create New...

Important Information

Terms of Use